|liver enzymes high
Nov 20, 2012
i am on four aids meds.atripala/notvor/norvir/prezista. my liver enzyme is 186. what do i do. i am scared as i am having slight abdominal discomfort..my doctor has taken blood again for testing but i have to wait a month before i see him..so scared.help or advice.
| Response from Dr. Young
Hello and thanks for posting.
Seems like you're on the right track. The first thing to do with an abnormal lab of concern is to have the test repeated. Sometimes the abnormality was a lab error, sometimes transient and resolved by the time the repeat test is conducted.
If the second result is really of concern, your doctor isn't likely to simply have you wait for another month. More likely, if this is the case, you'll be asked to return to the clinic sooner.
In any event, if you develop additional symptoms or pain, just call your doctor (or write us back here at TheBody.com).
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chest Pain, Fatigue, High Liver Enzymes Acute Hiv
- Chest Pain, Fatigue, High Liver Enzymes Acute/primary Hiv
- Chest Pain, High Liver Enzymes Associated With Acute Hiv
- Painful Urination After Sucking Penis Worried I Have HIV
- Can Chlorine Cause A Vaginal Discharge?
- If You Keep Getting Vaginal Infections In Your Vagina, Do That Mean You Have HIV?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.